MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TROCHANTERIC NAIL KIT, TI GAMMA3® Ø10X170MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL TROCHANTERIC NAIL KIT, TI GAMMA3® Ø10X170MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 31250170S
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 03/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
It's alleged by the attorney, through the filing of a legal claim, that the patient underwent a right hip intramedullary nail fixation of intertrochanteric fracture on (b)(6) 2018 in which a stryker gamma 3 nail was used.It is further alleged that the hip failed and caused the patient to sustain a subsequent fracture in her hip, forcing her to undergo revision surgery in (b)(6) of 2019.

Brand Name
TROCHANTERIC NAIL KIT, TI GAMMA3® Ø10X170MM X 125°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8716497
Report Number0009610622-2019-00496
Device Sequence Number2212263
Product Code HSB
UDI-Device Identifier04546540375063
UDI-Public04546540375063
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number31250170S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2019
Initial Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR